MathSciNet Relay Station
MathSciNet bibliographic data
MR2996502 47H10 (54H25)
Sintunavarat, Wutiphol; Petruşel, Adrian; Kumam, Poom Common coupled fixed point theorems for $w^*$-compatible mappings without mixed monotone property. Rend. Circ. Mat. Palermo (2) 61 (2012), no. 3, 361–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement